Mucinex Fast-Max Cold & Flu with Mucinex Night Shift Liquid Cold & Flu 3-Pack

Mucinex Fast-Max Cold & Flu with Mucinex Night Shift Liquid Cold & Flu 3-Pack

MUCINEX

Tap Image to Zoom

Regular price $29.95 $28.95 Sale

- +
Free Shipping & Returns
Free Delivery:
Free Shipping & Returns
Expedited Delivery:
  • Night shift- Fights your worst symptoms so you can get a better night’s sleep
  • Night Shift- Relieves fever & sneezing
  • Night Shift- Relieves sore Throat & runny nose
  • Fast-Max: Relieves Aches, Fever, & Sore Throat
  • Fast Max: Controls Cough, Thins & Loosens Mucus


Sometimes, when youre sick, youre really sick. Sore throat, stuffy nose, fever, headache, cough you name it, youve got it. Maximum Strength Mucinex Fast-Max Cold & Flu will help relieve your cold and flu symptoms. Mucinex Nightshift helps relieve your sore throat, stuffy nose, fever, headache, and cough so you can get a better night’s sleep.

Sometimes, when youre sick, youre really sick. Sore throat, stuffy nose, fever, headache, cough you name it, youve got it. Maximum Strength Mucinex Fast-Max Cold & Flu will help relieve your cold and flu symptoms. Mucinex Nightshift helps relieve your sore throat, stuffy nose, fever, headache, and cough so you can get a better night’s sleep.

Acetaminophen 650 mg, Guaifenesin 400 mg, Phenylephrine HCI 10 mg

anhyrdous citric acid, edetate disodium, FD&C blue no. 1, FD&C red no. 40, flavors, glycerin, propyl gallate, propylene glycol, purified water, sodium benzoate, sorbitol, sucralose, trisodium citrate dihyrdate, xanthan gum

Keep out of reach of children. If pregnant or breast-feeding, ask a healthcare professional before use. In case of overdose, get medical help or contact a poison control center right away.

Sometimes, when youre sick, youre really sick. Sore throat, stuffy nose, fever, headache, cough you name it, youve got it. Maximum Strength Mucinex Fast-Max Cold & Flu will help relieve your cold and flu symptoms. Mucinex Nightshift helps relieve your sore throat, stuffy nose, fever, headache, and cough so you can get a better night’s sleep.

Acetaminophen 650 mg, Guaifenesin 400 mg, Phenylephrine HCI 10 mg

anhyrdous citric acid, edetate disodium, FD&C blue no. 1, FD&C red no. 40, flavors, glycerin, propyl gallate, propylene glycol, purified water, sodium benzoate, sorbitol, sucralose, trisodium citrate dihyrdate, xanthan gum

Keep out of reach of children. If pregnant or breast-feeding, ask a healthcare professional before use. In case of overdose, get medical help or contact a poison control center right away.

Reviews